# SDR AALA20120516007

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 43,029 hours, 5,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26G MISSING LENS COVER AND BULB.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 26G, OPS CHECK NORMAL.
